# SDR SWIA201231625

- Difficulty date: August 22, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 28,777 hours, 37,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  (FLT 6301)  LUBED MAIN CABIN DOOR IN REFERENCE TO MM.
